# SDR VNAA0702013

- Difficulty date: February 23, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 6,791 hours, 6,936 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAP FAIL MESSAGE DISPLAYED AFTER TAKEOFF.  CREW ELECTED TO CONTINUE FLIGHT AND LAND IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CYCLED CIRCUIT BREAKERS IN ACCORDANCE WITH THE AIRCRAFT SERVICE LETTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
